A controllability criterion for stable linear systems

Vidyasagar, M. ; Higgins, T. (1970) A controllability criterion for stable linear systems IEEE Transactions on Automatic Control, 15 (3). pp. 391-392. ISSN 0018-9286

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/xpl/freeabs_all.jsp?arn...

Related URL: http://dx.doi.org/10.1109/TAC.1970.1099472


A well-known theorem in functional analysis is modified to provide a simple test for controllability of stable linear systems and a method for finding the subspace of reachable states in systems which are not controllable. The simplicity of application of the results presented is illustrated by an example.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
ID Code:56112
Deposited On:22 Aug 2011 12:26
Last Modified:22 Aug 2011 12:26

Repository Staff Only: item control page